# SDR SIMA20150210001

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 31,327 hours, 28,790 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN GALLEY ORIGINATING FROM HOT JUG LOCATION.  FOUND LOOSE PIN ON BACK OF HOT JUG.  REMOVED & DEFERRED IAW MEL 25-50 M PROCEDURE COMPLIED WITH.
